Problems in the theory of point explosions in gases
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Problems in the theory of point explosions in gases, Tome 119 (1973), pp. 3-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1973_119_a0,
author = {V. P. Korobeinikov},
title = {Problems in the theory of point explosions in gases},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--278},
year = {1973},
volume = {119},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1973_119_a0/}
}
V. P. Korobeinikov. Problems in the theory of point explosions in gases. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Problems in the theory of point explosions in gases, Tome 119 (1973), pp. 3-278. http://geodesic.mathdoc.fr/item/TM_1973_119_a0/